No Cover Image

Journal article 597 views

Hamiltonian Feynman path integrals via the Chernoff formula

O. G. Smolyanov, A. G. Tokarev, A. Truman, Aubrey Truman

Journal of Mathematical Physics, Volume: 43, Issue: 10, Start page: 5161

Swansea University Author: Aubrey Truman

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1063/1.1500422

Published in: Journal of Mathematical Physics
ISBN: 0022-2488
ISSN: 00222488
Published: 2002
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1665
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 10
Start Page: 5161